MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC ADVIA CENTAUR TOTAL HCG (THCG); VISUAL, PREGNANCY HCG, PRESCRIPTION USE

SIEMENS HEALTHCARE DIAGNOSTICS INC ADVIA CENTAUR TOTAL HCG (THCG); VISUAL, PREGNANCY HCG, PRESCRIPTION USE
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) and reported an observation of a discordant elevated advia centaur cp total hcg (thcg) result on a patient sample versus repeat testing.Siemens is evaluating this issue.
 
Event or Problem Description
The customer reports an observation of a discordant elevated advia centaur cp total hcg (thcg) result on a patient sample versus repeat testing.The initial erroneous result was not reported to the physician(s).The same sample was retested on the original advia centaur cp instrument four times and lower results were obtained.Two repeats resulted as erroneous and the lower results with value <2.0 miu/ml were reported as the correct results to the physician(s).There are no known reports of patient intervention or adverse health consequences due to this event.
 
Additional Manufacturer Narrative
Mdr 1219913-2024-00300 was initially filed on 01-may-2024.Additional information became available after the initial filing, and siemens has concluded the problem investigation.Service inspection revealed an issue with a fluid leak affecting cuvettes at the wash station.Multiple fluidics components (pumps, tubing, manifold) were replaced as part of a routine service response, and the leak was resolved.Following the service intervention, thcg performance has been acceptable, and no further issues were reported.The instrument is performing according to specifications.No further evaluation of the device is required.In section h6, the codes for investigation findings, and investigation conclusions were updated.

Brand Name
ADVIA CENTAUR TOTAL HCG (THCG)
Common Device Name
VISUAL, PREGNANCY HCG, PRESCRIPTION USE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration# 1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key19220832
Report Number1219913-2024-00300
Device Sequence Number12502866
Product Code JHI
UDI-Device Identifier00630414505152
UDI-Public00630414505152
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200210
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2024
Device Model NumberN/A
Device Catalogue Number10308984
Device Lot Number357
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/12/2024
Supplement Date Received by Manufacturer05/01/2024
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale